# SDR DL72L960500

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, NR 7 SLAT LOWER ANGLE CRACKED AT THE ANTI-ICE DUCT CUTOUT.  REPAIRED PER MM 57-54-0.
